# SDR SWAA2018121827700

- Difficulty date: December 11, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A651618
- Part serial: 002205
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED IN RADIUS ADJACENT TO INBOARD HANDLE BOX MOUNT BOLT.  REPAIRED DOOR PER WO.
